# SDR DALA2022061504203

- Difficulty date: June 12, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N303DN
- Make and model: Airbus A321-211
- Aircraft serial: 7061
- Aircraft time: 17,030 hours, 8,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CK, FOUND EMERGENCY EXIT DIFFUSER LENS MISSING AT THE 4R DOOR NEAR FLOOR. CREATED OPEN LOG ITEM FOR EMEGENCY LIGHT LENS REF LOG #8564694. (LP# 8564692)
